skip to content
Limit theorems in probability and statistics Preview this item
ClosePreview this item
Checking...

Limit theorems in probability and statistics

Author: Pál Révész
Publisher: Amsterdam ; Oxford : North-Holland, 1984.
Series: Colloquia mathematica Societatis János Bolyai, 36.
Edition/Format:   Print book : Conference publication : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Additional Physical Format: Online version:
Limit theorems in probability and statistics.
Amsterdam ; Oxford : North-Holland, 1984
(OCoLC)622301097
Material Type: Conference publication
Document Type: Book
All Authors / Contributors: Pál Révész
ISBN: 0444867643 9780444867643 044486895X 9780444868954 0444868968 9780444868961 9638021624 9789638021625 9638021632 9789638021632 9638021640 9789638021649
OCLC Number: 11999361
Notes: Conference papers.
Description: 2 volumes (1167 pages) : illustrations ; 25 cm.
Series Title: Colloquia mathematica Societatis János Bolyai, 36.
Responsibility: edited by P. Révész.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/11999361> # Limit theorems in probability and statistics
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "11999361" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/3768370580#Place/oxford> ; # Oxford
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/3768370580#Place/amsterdam> ; # Amsterdam
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/enk> ;
   schema:about <http://id.worldcat.org/fast/998881> ; # Limit theorems (Probability theory)
   schema:about <http://dewey.info/class/519.2/e19/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/3768370580#Topic/theoremes_limites_theorie_des_probabilites_congres> ; # Théorèmes limites (Théorie des probabilités)--Congrès
   schema:about <http://experiment.worldcat.org/entity/work/data/3768370580#Thing/probabilities> ; # Probabilities
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://viaf.org/viaf/92451020> ; # Pál Révész
   schema:datePublished "1984" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/3768370580> ;
   schema:genre "Conference publication"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/3768370580#Series/colloquia_mathematica_societatis_janos_bolyai> ; # Colloquia mathematica Societatis János Bolyai ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/622301097> ;
   schema:name "Limit theorems in probability and statistics"@en ;
   schema:productID "11999361" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/11999361#PublicationEvent/amsterdam_oxford_north_holland_1984> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/3768370580#Agent/north_holland> ; # North-Holland
   schema:workExample <http://worldcat.org/isbn/9780444867643> ;
   schema:workExample <http://worldcat.org/isbn/9780444868954> ;
   schema:workExample <http://worldcat.org/isbn/9789638021625> ;
   schema:workExample <http://worldcat.org/isbn/9789638021649> ;
   schema:workExample <http://worldcat.org/isbn/9780444868961> ;
   schema:workExample <http://worldcat.org/isbn/9789638021632> ;
   umbel:isLike <http://bnb.data.bl.uk/id/resource/GB8640834> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/11999361> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/3768370580#Series/colloquia_mathematica_societatis_janos_bolyai> # Colloquia mathematica Societatis János Bolyai ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/11999361> ; # Limit theorems in probability and statistics
   schema:name "Colloquia mathematica Societatis János Bolyai ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/3768370580#Topic/theoremes_limites_theorie_des_probabilites_congres> # Théorèmes limites (Théorie des probabilités)--Congrès
    a schema:Intangible ;
   schema:name "Théorèmes limites (Théorie des probabilités)--Congrès"@fr ;
    .

<http://id.worldcat.org/fast/998881> # Limit theorems (Probability theory)
    a schema:Intangible ;
   schema:name "Limit theorems (Probability theory)"@en ;
    .

<http://viaf.org/viaf/92451020> # Pál Révész
    a schema:Person ;
   schema:familyName "Révész" ;
   schema:givenName "Pál" ;
   schema:name "Pál Révész" ;
    .

<http://worldcat.org/isbn/9780444867643>
    a schema:ProductModel ;
   schema:isbn "0444867643" ;
   schema:isbn "9780444867643" ;
    .

<http://worldcat.org/isbn/9780444868954>
    a schema:ProductModel ;
   schema:isbn "044486895X" ;
   schema:isbn "9780444868954" ;
    .

<http://worldcat.org/isbn/9780444868961>
    a schema:ProductModel ;
   schema:isbn "0444868968" ;
   schema:isbn "9780444868961" ;
    .

<http://worldcat.org/isbn/9789638021625>
    a schema:ProductModel ;
   schema:isbn "9638021624" ;
   schema:isbn "9789638021625" ;
    .

<http://worldcat.org/isbn/9789638021632>
    a schema:ProductModel ;
   schema:isbn "9638021632" ;
   schema:isbn "9789638021632" ;
    .

<http://worldcat.org/isbn/9789638021649>
    a schema:ProductModel ;
   schema:isbn "9638021640" ;
   schema:isbn "9789638021649" ;
    .

<http://www.worldcat.org/oclc/622301097>
    a schema:CreativeWork ;
   rdfs:label "Limit theorems in probability and statistics." ;
   schema:description "Online version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/11999361> ; # Limit theorems in probability and statistics
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.